Properties of R-Sausages

Badri, Toppur N (2004) Properties of R-Sausages. Discrete & Computational Geometry, 31 (4). pp. 587-611.

[img] Text
A10_Badri Toppur_Propertiesof R-Sausages.pdf
Restricted to Registered users only

Download (3MB) | Request a copy
Official URL:


This paper is concerned with the Steiner ratio. A number of properties about the structure of the flat sausage and ℛ-Sausage convex polytopes yielding the best Steiner ratio in two- and three-dimensional Euclidean space, and the topology of the Steiner Minimal Tree for the corresponding vertex sets, are presented.

Item Type: Article
Uncontrolled Keywords: Steiner Minimal Tree; Steiner Ratio; Path Topology
Subjects: Operations Management
Operations Management > Decision Making/Analysis
Operations Management > Operations Research
Divisions: Operations and Information Science
Depositing User: Mr Ramesh Kamath
Date Deposited: 15 Nov 2018 05:10
Last Modified: 25 Jan 2019 13:53

Actions (login required)

View Item View Item


Downloads per month over past year